# SDR WX0A2015010772338

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,557 hours, 29,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AISLE EMER LIGHT & COCKPIT EMER LIGHT INOPERATIVE.  REPLACED EMER LIGHT POWER SUPPLY BATTERIES IAW AMM 33-53-00-4.  OPERATIONS CHECKED OK.
